| Model Number |
CF-H190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the final investigation of the device initial findings malfunction was confirmed
the initial evaluation findings were confirmed.Based on the final results of the investigation, the most probable cause of the complaint was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The customer reported the colonovideoscope had a separate issue.During the initial evaluation of the device, it was observed that foreign objects were in the air water tube and cylinder.No patient involvement.